# SDR ASOA2015022312270

- Difficulty date: January 30, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 15,191 hours, 9,954 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTING HAS SOME PHOTOLUMINSCENT LIGHTS THAT ARE DEAD AND COVERS ARE CRACKED AND WORN.  REPLACED ALL COVERS AND CLEANED AND REPLACED FADED EMERGENCY FLOOR PATH LIGHT TRACKS SNAPPING COVERS INTO PLACE IAW 33-51-01-400-801-A01.
